# SDR G1IA20230420044

- Difficulty date: April 20, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N351SA
- Make and model: Beech B200
- Aircraft serial: BB1423
- Aircraft time: 16,511 hours, 15,686 cycles
- System (JASC): 5200 · Doors
- Part: Lug
- Part number: 50440014831
- Condition: Broken
- Location: Zone 800
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, G

## Discrepancy

AIRCRAFT DEPRESSURIZED AT 23,000 FEET. WOULD NOT PRESSURIZE AFTER THAT. MADE A "PAN PAN" CALL TO ATC AS I PERFORMED AN EMERGENCY DECENT AND DONNING MY OXYGEN MASK.   AIRFRAME FWD UPPER LUG WELD ASSEMBLY BROKEN.
